Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How Do You Get Gastrointestinal Problems

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

gastrointestinal problems with ratonavir &Saquinavir

Dr Gallant, Is there anything you know of, that can be taken or done for the gastrointestinal problems caused from ratonavirand saquinavir combo.? I am refering to the stomach cramps and extreme flatulance. I am taking 3 phaysyme tablets a dayand I...
Joel Gallant, M.D.

Response from Joel Gallant, M.D.

Johns Hopkins University, School of Medicine
My experience with ritonavir is that people either seem to get diarrhea or flatulence. (In other words, you either suffer yourself, or you let everyone else suffer for you.) For some of my patients with the latter problem, simethicone (which is... Read more »

Gastrointestinal problems

Dr. Wohl,Last July I took a treatment break after being on meds for two years. With stable t-cells... Read more »

upper gastrointestinal tract condition

Hello NP, I present a question that is worthy of your professional medical interpretation and... Read more »
Articles
Test Positive Aware Network

Gastrointestinal Problems and HIV

Gastrointestinal (GI) symptoms -- diarrhea, nausea, and stomach pain -- are among the most common problems that affect people with HIV. These symptoms can be challenging to sort out, as they can occur as side effects of HIV therapy and due to GI... Read more »
National Digestive Diseases Information Clearinghouse

What I Need to Know About Gas

Why do I have gas? What can I do about gas? Points to Remember For More Information Why do I have gas? Everyone has gas. Burping and "passing gas" is normal. But because it is embarrassing, many people believe they pass gas too often or... Read more »
TheBody.com

Gas

Gas Other causes may include: Constipation Hepatitis Hormonal changes Indigestion Inhaling air while eating Inflammation of the stomachlining Irritable bowel syndrome Ulcers Besides beans, milk products andeggs, many... Read more »
U.S. Health Resources and Services Administration

A Clinical Guide to Supportive and Palliative Care for HIV/AIDS

Introduction Gastrointestinal (GI) and hepatobiliary symptoms are ubiquitous in HIV disease. It is estimated that up to 93% of patients will have significant GI symptoms at some point during the course of their HIV illness. 1 Further, as HIV... Read more »
Connect With Others

GI PROBLEMS

Posted by Anonymous
Are GI problems associated with ARS symptoms?

Read more »

For Jackie

Posted by Anonymous, 2 Replies
Are GI problems common during ARS? I had what i thought was an ulcer for a few weeks.

Read more »

breathing problems

Posted by Positivelyok, 2 Replies
I was wondering if anyone out there is having this particular problem that I am having:

I cannot seem to get in enough air. If feels as though something is not allowing me to take in a full exchange of air. I am on Sustiva and Epzicom, my numbers... Read more »

Weird Tongue Problems

Posted by Anonymous, 2 Replies
over the last 8 months ive had this weird tongue problem, my tongue is cracked all over, top, sides and all. went to dr he said it looked like glossitis, is this any type of infection related to hiv? would not have other problems came into play if... Read more »